CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
dcruthis Views: 52,990
Published: 14 years ago
 
This is a reply to # 71,736

Re: Mirena IUD Side Effects


I know the feeling! Standing in shower w/super tampon in...blood and clots still dripping down in the water. It was a mess for a few days. My theory was all that blood was just stitting up there waiting for the "plug" to be removed! lol!! The joint pain took a little longet to resolve. I've only been without joint pain for about the last week. That and the Acne seems to be the slowest side effect to correct. I pretty much have no joint pain now, just an occasional twinge when I sit still for too long, then get up. But even that's improved drastically. It will keep getting better daily and I'm still noticing improvement. However, I'm in regular PMS now since it's time for my first normal period...so that's masking some of my progress this week. At least I know it will end when the blood flows!! Thank goodness!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.531 sec, (1)